# SDR 0704026

- Difficulty date: July 27, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N742TW
- Make and model: Boeing 737242
- Aircraft serial: 21186
- Aircraft time: 56,528 hours, 51,028 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR WENT OFF ON LANDING NO SIGN OF SMOKE OR FIRE IN FORWARD LAVATORY.
